# SDR UPS98826926

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 57698595
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING INBD SLOT, OTBD CLOSE OUT RIB DOUBLER IS CRACKED.  REMOVED, FABRICATED AND REPLACED DOUBLER PER DWG 5769859 AND SRM 57-3-1 FIG 6.
